\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

General and optimal decay for a quasilinear parabolic viscoelastic system

  • * Corresponding author: Abderrahmane Youkana

    * Corresponding author: Abderrahmane Youkana 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we give a general decay rate for a quasilinear parabolic viscoelatic system under a general assumption on the relaxation functions satisfying $ g'(t) \leq - \xi(t) H(g(t)) $, where $ H $ is an increasing, convex function and $ \xi $ is a nonincreasing function. Precisely, we establish a general and optimal decay result for a large class of relaxation functions which improves and generalizes several stability results in the literature. In particular, our result extends an earlier one in the literature, namely, the case of the polynomial rates when $ H(t) = t^p, \ t\geq 0, \forall p>1 $, instead the parameter $ p \in [1, \frac{3}{2}[ $.

    Mathematics Subject Classification: 35K05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer-Verlag, New York, 1989. doi: 10.1007/978-1-4757-2063-1.
    [2] S. Berrimi and S. A. Messaoudi, A decay result for a quasilinear parabolic system, Progr. Nonlinear Differential Equations Appl., 63 (2005), 43-50.  doi: 10.1007/3-7643-7384-9_5.
    [3] H. EnglernB. Kawohl and S. Luckhaus, Gradient estimates for solutions of parabolic equations and systems, J. Math. Anal. Appl., 147 (1990), 309-329.  doi: 10.1016/0022-247X(90)90350-O.
    [4] K.-P. JinJ. Liang and T.-J. Xiao, Coupled second order evolution equations with fading memory optimal energy decay rate, J. Differ. Equ., 257 (2014), 1501-1528.  doi: 10.1016/j.jde.2014.05.018.
    [5] G. Liu and H. Chen, Global and blow-up of solutions for a quasilinear parabolic system with viscoelastic and source terms, Math. Methods Appl. Sci., 37 (2014), 148-156.  doi: 10.1002/mma.2792.
    [6] S. A. Messaoudi and B. Tellab, A general decay result in a quasilinear parabolic system with viscoelastic term, Appl. Math. Lett., 25 (2012), 443-447.  doi: 10.1016/j.aml.2011.09.033.
    [7] M. I. Mustafa, Optimal decay rates for the viscoelastic wave equation, Math. Methods Appl. Sci., 41 (2018), 192-204.  doi: 10.1002/mma.4604.
    [8] M. Nakao and Y. Ohara, Gradient estimates for a quasilinear parabolic equation of the mean curvature type, J. Math. Soc. Japan, 3 (1996), 455-466.  doi: 10.2969/jmsj/04830455.
    [9] M. Nakao and C. Chen, Global existence and gradient estimates for the quasilinear parabolic equations of $m$-Laplacian type with a nonlinear convection term, J. Differential Equations, 162 (2000), 224-250.  doi: 10.1006/jdeq.1999.3694.
    [10] J. A. Nohel, Nonlinear Volterra equations for the heat flow in materials with memory, in: Integral and Functional Differential Equations, pp. 3–82, Lecture Notes in Pure and Appl. Math., 67, Dekker, New York, 1981.
    [11] G. Da Prato and M. Iannelli, Existence and regularity for a class of integro-differential equations of parabolic type, J. Math. Anal. Appl., 112 (1985), 36-55.  doi: 10.1016/0022-247X(85)90275-6.
    [12] P. Pucci and J. Serrin, Asymptotic stability for nonlinear parabolic systems, in: Energy Methods in Continuum Mechanics, 66–74, Kluwer Acad. Publ., Dordrecht, 1996.
    [13] H.-M. Yin, On parabolic Volterra equations in several space dimensions, SIAM J. Math. Anal., 22 (1991), 1723-1737.  doi: 10.1137/0522106.
    [14] A. YoukanaS. A. Messaoudi and A. Guesmia, A general decay and optimal decay result in a heat system with a viscoelastic term, Acta Math. Sci. Ser. B (Engl. Ed.), 39 (2019), 618-626.  doi: 10.1007/s10473-019-0223-5.
  • 加载中
SHARE

Article Metrics

HTML views(1452) PDF downloads(385) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return